Exact solutions in the problem of floating elastic plate

Korobkin, Alexander and Khabakhpasheva, T.I. (2007) Exact solutions in the problem of floating elastic plate. Journal of Applied Mathematics and Mechanics, 71 (2). pp. 321-328.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:24
Last Modified: 21 Apr 2020 19:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/20594
DOI: 10.1016/j.jappmathmech.2007.06.011

Actions (login required)

View Item View Item